# SDR AALA201901149005

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 48,788 hours, 31,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 22, & 23.  SECURED THE WIRES AT THE WALL DISCONNECTOR.   EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
